# SDR 2025F00246

- Difficulty date: October 21, 2025
- Submitted: October 21, 2025
- Operation: General aviation
- Aircraft: N506QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0043
- Aircraft time: 9,059 hours, 5,975 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK 57-10-00-222 FOUND THAT LH EMERGENCY BRAKE CARRY THROUGH CORRODED AROUND FITTING. DISCONNECTED EXISTING LT MLG EMERGENCY BRAKE PNEUMATIC LINE AND REMOVED EXISTING CARRY-THROUGH FITTING ON RIB LOCATED AT W.S. 37.00 FOR ACCESS. BLENDED 1 EA. AREA OF CORROSION ON LT WING RIB LOCATED AT W.S. 37.00 IN LH MLG WHEEL WELL IAW SRM 51-10-01 AND SRM 51-70-03. AFTER NDT TESTING, DETERMINED BLENDED AREA TO BE BEYOND SRM LIMITS OF 0.002 INCH OF MATERIAL LOSS FROM NOMINAL THICKNESS IAW SRM 51-70-03. COMPLIED WITH NETJETS ENGINEERING RFTS-114530 REV.0  REINSTALLED EXISTING LH MLG EMERGENCY BRAKE PNEUMATIC CARRY-THROUGH FITTING AND RECONNECTED PNEUMATIC LINE IN THE SAME LOCATIONS IAW SPM 20-10-05.
